English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

T-spectra and Poincaré duality

MPS-Authors
/persons/resource/persons236468

Yagunov,  Serge
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Panin, I., & Yagunov, S. (2008). T-spectra and Poincaré duality. Journal für die Reine und Angewandte Mathematik, 617, 193-213. doi:10.1515/CRELLE.2008.030.


Cite as: http://hdl.handle.net/21.11116/0000-0004-28BE-A
Abstract
There is no abstract available